# SDR DL73S050752

- Difficulty date: November 28, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 51,584 hours, 39,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541039
- Condition: Cracked
- Location: Rbl 24.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE RBL 24.8 FLOORBEAM.  REINFORCED CHORD AND WEB WITH ANGLES, CHANNELS, AND DOUBLERS REF AD 2001-17-18, 93-17-08, 90-06-02 AND 03-056673-03AD.
